# SDR 2015FA0000316

- Difficulty date: June 22, 2015
- Submitted: July 10, 2015
- Operation: General aviation
- Aircraft: N401PS
- Make and model: Mooney M20R
- Aircraft serial: 290401
- Aircraft time: 754 hours
- Engine: Cont IO550G
- Engine time: 754 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0110108000
- Part serial: 86850828
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED . DUE TO AN ODOR OF SMOKE IN THE COCKPIT THE AIRCRAFT RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT AND WAS TOWED TO THE RAMP. TROUBLESHOOTING REVEALED, SIC MULTI-FUNCTION DISPLAY FAILED.
